advertisement
Question
Posted by: Blanche Barth | 2010/04/15

Paracetamol

I had a bad fall in January &  fractured my pelvis. My doctor put me onto Tylenol R.E. 2x3times daily and after 4 months I am still taking them although I have now reduced them to 2xdaily as the pain is not as bad as it was. I am worried that such a long treatment will damage me in some way, could you tell me if if is safe to continue with this? Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Blanche,

The dose that you are taking is a relatively low dose and continuing for another month or two should be safe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/04/16

Hi Blanche,

The dose that you are taking is a relatively low dose and continuing for another month or two should be safe.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement